Ordinal factorization of finite relations. (English) Zbl 0103.24603

Full Text: DOI


[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] Chen Chung Chang, Cardinal and ordinal multiplication of relation types, Proc. Sympos. Pure Math., Vol. II, American Mathematical Society, Providence, R.I., 1961, pp. 123 – 128. · Zbl 0108.01101
[3] Chen Chung Chang and Anne C. Morel, Some cancellation theorems for ordinal products of relations, Duke Math. J. 27 (1960), 171 – 181. · Zbl 0114.01006
[4] Alfred Tarski, Ordinal algebras, North-Holland Publishing Co., Amsterdam, 1956. With appendices by Chen-Chung Chang and Bjarni J√≥nsson. · Zbl 0072.00201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.